# SDR BV92001F00000

- Difficulty date: November 27, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N15SK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Part time: 3,037 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  FOUND WIRE BUNDLE IN LEFT WHEEL WELL CHAFED ON HYDRAULIC LINE.
